MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA SET 60DP 2SS W/EXT SET 4G-4W STPCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. GRA SET 60DP 2SS W/EXT SET 4G-4W STPCK; INTRAVASCULAR ADMINISTRATION SET
Model Number 10050187
Medical Device Problem Codes Complete Blockage (1094); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the gra set 60dp 2ss w/ext set  4g-4w stpck had flow issues that allowed medication to enter the intravenous fluid bag.The following information was provided by the initial reporter: "the product in question is mfg # (b)(4) and has been removed from the cardiothoracic operating rooms and preop due to concerns with the tubing allowing medication making it into the intravenous fluid bag.".
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.It was reported that the tubing set is allowing medication into the intravenous fluid bag.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10050187 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
It was reported that the gra set 60dp 2ss w/ext set  4g-4w stpck had flow issues that allowed medication to enter the intravenous fluid bag.The following information was provided by the initial reporter: "the product in question is mfg # 10050187 and has been removed from the cardiothoracic operating rooms and preop due to concerns with the tubing allowing medication making it into the intravenous fluid bag.".

Brand Name
GRA SET 60DP 2SS W/EXT SET 4G-4W STPCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11467364
Report Number9616066-2021-50437
Device Sequence Number14403232
Product Code FPA
UDI-Device Identifier50885403234116
UDI-Public50885403234116
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10050187
Device Catalogue Number10050187
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1